# SDR SWAA2025082793413

- Difficulty date: July 20, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 40,285 hours, 19,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BTW BS 380 TO BS 400 LBL 51 WL 208.1.   REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BTW BS 380 TO BS 400 LBL 51 WL 208.1 IAW SRM 51-40-02; SRM 51-10-02 ITEM 9; DWG 143A5400 SHEET 142 REV - AND DWG 143A5400 SHEET 138 REV -.
